# SDR ERAA087105

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,642 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: VT044
- Part serial: 4498
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUANTITY INDICATION FLUCTUATES.  COMPONENT TESTED PRIOR TO DISASSEMBLY. REPLACED CASE ASSEMBLY AND TESTED.
